MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D42MM +8MM; DELTA EXTEND GLENOSPHER

DEPUY FRANCE SAS - 3003895575 XTND GLENO ECC D42MM +8MM; DELTA EXTEND GLENOSPHER
Model Number 1307-68-042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.No surgical delay is noted.Doi: (b)(6) 2020, dor: (b)(6) 2020, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: g1.

Brand Name
XTND GLENO ECC D42MM +8MM
Common Device Name
DELTA EXTEND GLENOSPHER
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10491933
Report Number1818910-2020-19477
Device Sequence Number3394850
Product Code HSD
UDI-Device Identifier10603295502524
UDI-Public10603295502524
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-68-042
Device Catalogue Number130768042
Device Lot NumberD19030085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HUMERAL SPACER +9MM; DXTEND HUMERAL SPACER +9MM; DXTEND HUMERAL SPACER +9MM; DXTEND STAND PE CUP D42 +9MM; METAGLENE LONG PEG +15MM
Outcome Attributed to Adverse Event Required Intervention;